# SDR 9708469763

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47396
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAILCONE FUNCTIONAL CHECK, FOUND THE TAIL CONE DID NOT DROP AND EXCESSIVE FORCE WAS REQUIRED TO REMOVE HANDLE FROM CLIPS.  ALSO, FOUND THE UPPER TWO GUIDE PIN BEARING PLATES ON THE TAIL CONE WORN AND NIINE GUIDE PINS WORN.  CLEANED SEAL, REPLACED BEARING PLATES AND GUIDE PINS, AND ADJUSTED CLIPS, OPERATIONAL CHECK OK.
